MAUDE Adverse Event Report: DJO LLC TRITON DTS PKG US STD; EQUIPMENT, TRACTION, POWERED

DJO LLC TRITON DTS PKG US STD; EQUIPMENT, TRACTION, POWERED
Model Number 2841
Medical Device Problem Code Key or Button Unresponsive/not Working (4063)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/01/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "warraty repair, error 208 and 309, the max load was set to 40# and it continued to pull to 60#, the rope release would not release patient at end of the traction treatment even after hitting emergency button, no injury reported.".
 
Additional Manufacturer Narrative
It was reported that "warraty repair, error 208 and 309, the max load was set to 40# and it continued to pull to 60#, the rope release would not release patient at end of the traction treatment even after hitting emergency button, no injury reported." the device was returned and evaluated.The unit needed a new solenoid.Solenoid replaced, touchscreen back cover replaced and the ribbon cable that connects to the main pcb board.The clamp foot was bent, so it was also replaced.Sent a new patient switch as the other one was no longer functioning.The calibration was set extremely high, the unit was recalibrated and a burn in was performed for 8 hours.No issues or defects were discovered during this process.

Brand Name
TRITON DTS PKG US STD
Common Device Name
EQUIPMENT, TRACTION, POWERED
Manufacturer (Section D)
DJO LLC
5919 sea otter place
ste 200
carlsbad CA 92010
Manufacturer (Section G)
DJ ORTHOPEDICS DE MEXICO, S.A. DE C.V.
carretera libre tijuana tecate
20230 parque industrial el flo
tijuana, b.c. 22245
MX   22245
Manufacturer Contact
jim pomeroy
5919 sea otter place
ste 200
carlsbad, CA 92010
MDR Report Key19122354
Report Number9616086-2024-00025
Device Sequence Number7722368
Product Code ITH
UDI-Device Identifier00888912022170
UDI-Public00888912022170
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K053223
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/16/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2841
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/19/2024
Initial Report FDA Received Date04/16/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown